# SDR ABXA010622

- Difficulty date: November 27, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 53,676 hours, 54,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489832
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT SEAT TRACK HOLE RIGHT BUTT LINE 54, STATION 795.  REPAIRED CUSP WEB IAW DC-9 SRM 51-00.
